# SDR SWIA201743074

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 32,947 hours, 19,823 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE, GEAR WOULD NOT RETRACT, WOW INPUT MESSAGE.  REMOVED AND REPLACED UPPER TORQUE LINK IAW AMM. OPS CHECK GOOD
